# SDR AALA201802199051

- Difficulty date: January 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367155300600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 251EG IN PASSENGER CABIN BETWEEN FR 42 TO FR 47 AT LBL Y1456 TO LBL Y1959. REPLACED FLOOR PANEL 251EG PER SRM 53-02-00-300-009 AND IRM 9701, REVISION G.
